Asymptotic vanishing of homogeneous components of multigraded modules and its applications

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article, we give a condition on the vanishing of finitely many homogeneous components which must imply the asymptotic vanishing for multigraded modules. We apply our result to multi-Rees algebras of ideals. As a consequence, we obtain a result on normality of monomial ideals, which extends and improves the results of Reid, Roberts and Vitulli [14], Singla [16], and Sarkar and Verma [15].

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalJournal of Algebra
Volume513
DOIs
Publication statusPublished - Nov 1 2018

    Fingerprint

Keywords

  • Integral closure
  • Monomial ideals
  • Multigraded modules
  • Spread

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this